# SDR UALA2011110105920

- Difficulty date: November 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 55,157 hours, 15,406 cycles
- Engine: Pwa PW2037
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Faulty
- Location: Rudder Trim Act
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INDICATOR SHOWS NO MOVEMENT.  RUDDER TRIM CIRCUIT BREAKER AT P11 C10 TRIPS WHEN TRYING TO TRIM RUDDER.  REMOVED CONNECTOR D1746 AT RUDDER TRIM ACTUATOR AND CIRCUIT BREAKER P11 C10 STAYS IN.
